# SDR AALA201905039032

- Difficulty date: May 1, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 55,500 hours, 26,527 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3252
- Condition: Leaking
- Location: Zone 300
- Part time: 31,958 hours, 16,564 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUME EVENT AFTER APU AIR BROUGHT ON LINE. MAINTENANCE ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING CARD 26L00021001. FOUND APU TO BE THE SOURCE (INTERNAL OIL LEAK).***SUPPLEMENTAL INFORMATION: MAINTENANCE REPLACED THE APU IAW CARD 26L31049003.***(CLOSED)
